Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Multi-Factor Term Structure Models

Darrell Duffie and Rui Kan
Philosophical Transactions: Physical Sciences and Engineering
Vol. 347, No. 1684, Mathematical Models in Finance (Jun. 15, 1994), pp. 577-586
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/54368
Page Count: 10
  • Read Online (Free)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Multi-Factor Term Structure Models
Preview not available

Abstract

This is a survey of multi-factor structure models, concentrating on models in which the term structure has a finite-dimensional (Markov diffusion) state-space representation. The special `affine' case is shown to be tractable.

Page Thumbnails

  • Thumbnail: Page 
577
    577
  • Thumbnail: Page 
578
    578
  • Thumbnail: Page 
579
    579
  • Thumbnail: Page 
580
    580
  • Thumbnail: Page 
581
    581
  • Thumbnail: Page 
582
    582
  • Thumbnail: Page 
583
    583
  • Thumbnail: Page 
584
    584
  • Thumbnail: Page 
585
    585
  • Thumbnail: Page 
586
    586